# SDR USAA20110401SB047

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT - AFTER TAKEOFF FROM NAS, EN ROUTE TO CLT, THE "B" FLIGHT ATTENDANT REPORTED A STRONG SMELL IN AFT GALLEY, POSSIBLY ELECTRIC.  TURNED OFF ALL ELECTRIC - NO HEAT AND NO SMOKE.  FIRST OFFICER INVESTIGATED AND REPORTED SMELL WAS SWEET, NOT ELECTRIC.  SMELL GOES AND COMES.  FLIGHT LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED CABIN ODOR TROUBLESHOOTING CARD 03L00021001.  NO OBVIOUS FAULTS NOTED.  REPLACED HEPA FILTERS.
